# SDR FDKA200704153

- Difficulty date: April 12, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N827MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145217
- Aircraft time: 15,706 hours, 14,303 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6212 (0234 PHX LCL).  FLOOR EMERGENCY LIGHTS AT ROWS 8 TO 11 ARE INOPERATIVE.  MX OPS CHECKED GOOD.
